# SDR AALA20190619026

- Difficulty date: June 11, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 55,259 hours, 22,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148A861510
- Condition: Corroded
- Location: Bs 1129-1130
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON APU COMPARTMENT RIGHT HAND TUNNEL CLIP BETWEEN BS 1129 AND BS 1130. REPLACED CLIP PER AARD 51-00-05.
